MAUDE Adverse Event Report: ANGIODYNAMICS INTELLIFLOW; BEDSIDE INFUSION PUMP

ANGIODYNAMICS INTELLIFLOW; BEDSIDE INFUSION PUMP
Model Number 700102941
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Intelliflow pump: an angiodynamics territory manager reported a few "issues." it was, reportedly, hard to tell if the issues were the 25cm talon semiflex probes or a combination of probes and the intelliflow pump, or the rfa unit.The account indicated that water was everywhere but they noticed no holes in the tubing.Ultimately, the procedure was completed with a third probe.There was no harm experienced by the patient; however, the case was delayed over an hour while the patient was under general anesthesia.This event meets the criteria a reportable adverse event; patient safety risk due to prolonged procedure greater than 30 minutes (extended sedation).
 
Additional Manufacturer Narrative
The intelliflow pump has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).Reference the following for each device used during the procedure: (b)(4) rfa generator 1319211-2023-00063.(b)(4) intelliflow pump 1319211-2023-00064.(b)(4)talon probe 1317056-2023-00135.(b)(4) talon probe 1317056-2023-00139.
 
Additional Manufacturer Narrative
The customer is not returning the unit for evaluation/service at this time.The unit has been functioning as intended.The reported complaint description is not confirmed because the unit was not returned for service/evaluation.The customer states the unit has been functioning as intended.In addition, one of the probes that was used in this event was returned and was confirmed to be the source of the leak.Disposable device review: two disposable probes were reported for this event and have been evaluated per (b)(4).The probe in (b)(4) was determined to be the cause of the leak.A review of the device history records (service order history) was performed for the reported serial number (b)(6) for any deviations related to the reported failure mode of the complaint.The review confirmed that the unit met all material, assembly, and performance specification prior to distribution; i.E.No ncr associated with reported failure mode.Labeling review: the user manual, which is supplied to the user with this unit states "precautions: do not use intelliflow pump or rf generator if either of them has been dropped or damaged.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).(b)(4) rfa generator 1319211-2023-00063.(b)(4) intelliflow pump 1319211-2023-00064.(b)(4) talon probe 1317056-2023-00135.(b)(4) talon probe 1317056-2023-00139.

Brand Name
INTELLIFLOW
Common Device Name
BEDSIDE INFUSION PUMP
Manufacturer (Section D)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
5086587990
MDR Report Key17987046
Report Number1319211-2023-00064
Device Sequence Number7259886
Product Code GEI
UDI-Device IdentifierH7877001029410
UDI-PublicH7877001029410
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number700102941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer01/15/2024
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown